# SDR DHL2005743509

- Difficulty date: December 29, 2004
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 360 BL 0 SEAT TRACK CORRODED (SEAT TRACK SECTION 360-500).  REMOVED CORROSION IAW B727 SRM 53-10-1.  FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK IAW B727 SRM 51-30-2.  OBTAINED NEW SEAT TRACK PO 60-6549-0331976.  LOCATE, DRILL, DEBURRED TRACK IAW B727 SRM 51-30-5.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED IAW B727 SRM 51-30-2.
